# SDR ASAA2013042894655

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 5,135 hours, 1,473 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE CIRCUIT BREAKER OPEN.  ACFT GROUNDED.  NO HISTORY OF CIRCUIT BREAKER TRIPPING LAST 30 DAYS. GVI OF CIRCUIT BREAKER PANEL, NO FAULT FOUND.  A/T OPS TEST GOOD, REF AMM 22-31-00-710-801.  ALL GROUND VERIFICATION TEST GOOD.
